# SDR 2008UALA05607

- Difficulty date: September 8, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 28,539 hours, 6,381 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 1701768
- Condition: Faulty
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN L DISPLAYED ON EICAS AND STATUS PAGE.  FOUND FAULTY BUG.  REPLACED LEFT BACKUP GENERATOR.  OK FOR SERVICE.
